# SDR HNAA0800005

- Difficulty date: December 19, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 56,104 hours, 63,414 cycles
- System (JASC): 3150 · Central Warning
- Part: Master Caution
- Part number: 06500757
- Condition: Sparks
- Location: Cockpit
- Part time: 56,104 hours, 63,414 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: B, L
- Precautionary procedure: K

## Discrepancy

MASTER CAUTION PUSH TO RESET SPARKED WHEN PUSHED AND WILL NOT TEST.  REPLACED MASTER CAUTION SWITCH AND CAUTION PANEL.
